# SDR 2024FA0000548

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Aircraft: N22801
- Make and model: Cessna 172S
- Aircraft serial: 172S12906
- Aircraft time: 961 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 05412024
- Condition: Failed
- Location: Zone 700
- Part time: 961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE LANDING GEAR BUSHING FAILURE. BUSHING SQUEEZING OUT.
